Global regularity of solutions to quasilinear conormal derivative problem with controlled growth

Research output: Contribution to journalArticle

2 Citations (Scopus)


We prove the global regularity of weak solutions to a conormal derivative boundary value problem for quasilinear elliptic equations in divergence form on Lipschitz domains under the controlled growth conditions on the low order terms. The leading coefficients are in the class of BMO functions with small mean oscillations.

Original languageEnglish
Pages (from-to)1273-1299
Number of pages27
JournalJournal of the Korean Mathematical Society
Issue number6
Publication statusPublished - 2012 Jan 1
Externally publishedYes



  • Bmo coefficients
  • Conormal derivative boundary value problem
  • Quasilinear elliptic equations
  • Sobolev spaces

ASJC Scopus subject areas

  • Mathematics(all)

Cite this